Someone with XTC experience....help please...

Discussion in 'Ecstasy & MDMA' started by blondie8734, Apr 27, 2006.

  1. blondie8734

    blondie8734 Newbie

    Reputation Points:
    6
    Messages:
    36
    Joined:
    Mar 20, 2006
    Four days after taking E, my head is still FUCKED UP BEYOND BELIEF.

    I took one and half pills. The first one pill was definitely MDMA--I felt amaaaazing. So I decided to split a half of one with my friend. It was definitely NOT MDMA.

    After some research, we think it was DXM. We had the weirdest trip. We felt disassociated from our bodies and since for the whole duration of time that we were on drugs we were in my car and we felt like we had lived in my car our whole lives. The atmosphere was just sinister and we felt like we were in the doldrums. Time would go sooo slow. What was 1 minute felt like 1 hour.
    >>3 entries found for doldrums.
    dol·drums ( P ) Pronunciation Key (dldrmz, dôl-, dl-)
    pl.n. (used with a sing. or pl. verb)
    1.
    a. A period of stagnation or slump.
    b. A period of depression or unhappy listlessness.

    Finally, it starts to wear off and my other friends felt okay the day after. However, the day after, I started to get really nauseous and my head felt like someone was spinning me around 80 billion times.

    For the next three days I'm nauseous and dizzy with pounding headaches 24 hours a day. I couldn't move without wanting to throw up and die.

    Does anyone know if this is because of the DXM or maybe I took too much E for my height and weight or something?
     
  2. blondie8734

    blondie8734 Newbie

    Reputation Points:
    6
    Messages:
    36
    Joined:
    Mar 20, 2006
    oh shit! someone tell me how to edit my post to replace "I" with SWIM??
     
  3. M3th

    M3th Silver Member

    Reputation Points:
    11
    Messages:
    108
    Joined:
    Mar 23, 2006
    from U.S.A.
    Sounds kinda like DXM. Maybe Ket. And you wont be able to edit your posts until you are a Silver Member. PM a mod, and ask them to edit it for you.
     
  4. raven3davis

    raven3davis R.I.P. Palladium Member R.I.P.

    Reputation Points:
    942
    Messages:
    1,457
    Joined:
    Jan 6, 2005
    SWIM guesses it was dxm. Ketamine can be found in XTC tabs but it is pretty rare.
     
  5. Unsolved

    Unsolved Gold Member

    Reputation Points:
    111
    Messages:
    251
    Joined:
    Apr 5, 2005
    The things you are descrbing DXM or no are potential serious effects from some drug at the moment its unknown. If it countinues you should seek definete medical attention before it gets worse. Don't play around here, this could turn real serious, real quick with the things you described . Tell your doctor or go to the ER and tell them the truth. They won't get mad or report you, but they will get to the bottom and give you a treatment.
     
  6. fatmanstan

    fatmanstan Titanium Member

    Reputation Points:
    278
    Messages:
    124
    Joined:
    Jan 29, 2006
    from The Netherlands
    I suppose DXM and E share the same metabolic pathways, so it would be potentiated, but I would have a hard time believing that there would be enough material in half a pill to take you to a place that you are describing, maybe ketamine, but I would kinda doubt dxm. Unless we are talking about some pills with some serious girth to them. SWIM always used to get the best afterglow from DXM, but it was dxm alone, so he can not comment on mixing the two, although he has heard many times that it is highly NOT recommended. You should be fine in a day or two though.
     
  7. Nagognog2

    Nagognog2 Iridium Member

    Reputation Points:
    1,936
    Messages:
    6,791
    Joined:
    Feb 1, 2005
    You are neglecting another possibility: That whatever it was - at the time another serious neurological situation surfaced. The critter should get themself to a doctor stat for a work-up to see if anything is seriously wrong. Read: The pill is old news - now the symptoms need to be analyized and diagnosed for possible treatment.

    GO!!
     
  8. blondie8734

    blondie8734 Newbie

    Reputation Points:
    6
    Messages:
    36
    Joined:
    Mar 20, 2006
    Thanks for the replies, my head is A LOT better although it seems that whatever this stuff is, takes a long time to drain out of my brain.
     
  9. Fantasian

    Fantasian Gold Member

    Reputation Points:
    1,024
    Messages:
    1,130
    Joined:
    Sep 28, 2005
    31 y/o from U.K.
    All phychoactives can trigger phychological problems, people can suffer from true mental conditions after using drugs like MDMA if they were already suceptable(sp) to the condition.

    Regardless of how you feel now it's still worth a check up
     
  10. Tony Blair

    Tony Blair Newbie

    Reputation Points:
    68
    Messages:
    358
    Joined:
    Nov 10, 2004
    Yeah, often you do just have to wait it out. It takes a while for the brain to regain homeostasis )
     
  11. Micklemouse

    Micklemouse Platinum Member & Advisor

    Reputation Points:
    4,627
    Messages:
    3,044
    Joined:
    Feb 18, 2004
    from U.K.
    Blondie, before spannering your already spannered head with thoughts of cut pills or neurological nightmares, could you answer a few quick questions? Were the pills from the same batch? If so, the chances of a random pill containing a random substance are low, although obviously not impossible - without a testing kit you'll never really know. Has SWiB any history of depression/mental ill health, or taking any other meds that might have interfered with the experence? What was SWiB's mood like when you dropped? Was SWiB tired/run down or had a bad day/week? All these factors could explain the after effects, and even the negative experience, although droppping a pill and sitting in a car for 4 hours would be A Certain Mouse's idea of hell, and could in itself explain the doldrums you describe.

    MDMA is funny stuff - sometimes it needs to be worked to reach it's full potential, and sitting in an enclosed space just isn't going to work. In fact it will almost certainly lead to a feeling of claustrophobia. MDMA at high doses can also have something of a sedative or depressive effect, which can take some time to wear off, especially if someone is run down, has a poor diet, or has stuff going on in their life at the time. Remember that a negative experience, be it from a chemical or any other event, can leave a negative hangover! This Mouse's guess is that you had an almighty comedown (he's had similar experiences, especially come Tuesday, even after the best nights out!) - go easy on the little fellers, and look after yourself and you should be reet!